# SDR NX4R2012031200025

- Difficulty date: March 12, 2012
- Submitted: March 12, 2012
- Operation: General aviation
- Aircraft: N483ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10546
- Aircraft time: 3,885 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 201201500
- Condition: Frayed
- Location: Elevator
- Part time: 3,885 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION THE UPPER, AFT ELEVATOR CABLE P/N-2012-01500 HAD BROKEN STRANDS AT FS 205.81 AT PULLEY P/N-378-3.
